Two toddlers die after being administered Rocephin antibiotic

SABC News Vicky Mmola - Two toddlers die after being administered Rocephin antibiotic

The family of one of the two toddlers who died after being administered with the Rocephin antibiotic at the Doctor C.N Phatudi Hospital outside Tzaneen say they are devastated.

Two-year-old Vicky Mmola of Matshelapata village died on Saturday after being admitted with flu symptoms.

The Limpopo Health Department is conducting investigations and has recalled the antibiotic.

Vicky’s mother Carlphonia Mokumo, says they were only informed that there were complications with the administering of a drip.

“The child had a cough, which did not seem life-threatening. He was admitted on Thursday and was fine. The entire Friday, as well as Saturday morning. We then got a call on Saturday afternoon that there were complications. The problem started when they inserted a drip onto the child’s arm. The whole family is traumatised. We are hurt that no one from the hospital has visited us. We are planning to take legal action.”

The post Two toddlers die after being administered Rocephin antibiotic appeared first on SABC News – Breaking news, special reports, world, business, sport coverage of all South African current events. Africa's news leader..

Leave a Reply

Your email address will not be published. Required fields are marked *